# SDR UIEA2020052101025

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WAS FOUND ON THE LH & RH FAIL SAFE STRAPS DURING ACCOMPLISHMENT OF EO 6753A070 PARTS 1 AND 2(  CRACK DAMAGES WERE REPAIRED / IN ACCORDANCE WITH EO 6753A070 PARTS 3 AND 4  )
